Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 84, NWS San Angelo, TX

April 26, 2016Coleman County, Runnels County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Apr 26, 2016, 9:26 PM CDT for Coleman County, Runnels County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 9:26 PM CDT (02:26 UTC)
Expired
Apr 26, 2016, 10:15 PM CDT
In force
49 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Coleman County, TX, Runnels County, TX

The radar

The San Angelo radar (KSJT), 90 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:32 PM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.4 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2622 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1224 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
1.5
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted.

338 
WUUS54 KSJT 270226
SVRSJT
TXC083-399-270315-
/O.NEW.KSJT.SV.W.0084.160427T0226Z-160427T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
926 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COLEMAN COUNTY IN WEST CENTRAL TEXAS...
  SOUTHEASTERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1015 PM CDT

* AT 926 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEADAY...OR
  16 MILES NORTHEAST OF PAINT ROCK...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  VOSS AROUND 935 PM CDT. 
  GOULDBUSK AROUND 945 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FISK...
SHIELDS AND MOZELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3149 9931 3157 9970 3158 9971 3157 9971
      3158 9977 3172 9978 3176 9934
TIME...MOT...LOC 0226Z 276DEG 38KT 3162 9967 

HAIL...1.25IN
WIND...60MPH
 
$$
4 follow-up statements
960 
WWUS54 KSJT 270236
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
936 PM CDT TUE APR 26 2016

TXC399-270245-
/O.CAN.KSJT.SV.W.0084.000000T0000Z-160427T0315Z/
RUNNELS TX-
936 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUNNELS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3149 9931 3157 9970 3158 9971 3157 9971
      3157 9972 3173 9967 3176 9934
TIME...MOT...LOC 0235Z 268DEG 29KT 3163 9959 

$$

TXC083-270315-
/O.CON.KSJT.SV.W.0084.000000T0000Z-160427T0315Z/
COLEMAN TX-
936 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN COLEMAN COUNTY...

AT 935 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER VOSS...OR 16
MILES SOUTHWEST OF COLEMAN...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  GOULDBUSK AROUND 950 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FISK...
SHIELDS AND MOZELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3149 9931 3157 9970 3158 9971 3157 9971
      3157 9972 3173 9967 3176 9934
TIME...MOT...LOC 0235Z 268DEG 29KT 3163 9959 

HAIL...1.25IN
WIND...60MPH
 
$$
524 
WWUS54 KSJT 270245
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
945 PM CDT TUE APR 26 2016

TXC083-270315-
/O.CON.KSJT.SV.W.0084.000000T0000Z-160427T0315Z/
COLEMAN TX-
945 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN COLEMAN COUNTY...

AT 944 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOULDBUSK...OR
12 MILES SOUTHWEST OF SANTA ANNA...MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN COLEMAN COUNTY...INCLUDING THE FOLLOWING LOCATIONS: FISK...
SHIELDS AND MOZELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3149 9931 3156 9965 3173 9959 3176 9934
TIME...MOT...LOC 0244Z 276DEG 36KT 3162 9948 

HAIL...1.50IN
WIND...70MPH
 
$$
273 
WWUS54 KSJT 270253
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
953 PM CDT TUE APR 26 2016

TXC083-270315-
/O.CON.KSJT.SV.W.0084.000000T0000Z-160427T0315Z/
COLEMAN TX-
953 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN COLEMAN COUNTY...

AT 953 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GOULDBUSK...OR
9 MILES SOUTHWEST OF SANTA ANNA...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SANTA ANNA...GOULDBUSK...FISK...SHIELDS AND MOZELLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3154 9957 3172 9953 3176 9934 3149 9931
TIME...MOT...LOC 0253Z 269DEG 30KT 3162 9940 

HAIL...1.00IN
WIND...60MPH
 
$$
962 
WWUS54 KSJT 270308
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1008 PM CDT TUE APR 26 2016

TXC083-270318-
/O.EXP.KSJT.SV.W.0084.000000T0000Z-160427T0315Z/
COLEMAN TX-
1008 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLEMAN COUNTY
WILL EXPIRE AT 1015 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3154 9957 3172 9953 3176 9934 3149 9931
TIME...MOT...LOC 0306Z 276DEG 38KT 3162 9940 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:59 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 26, 6:59 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service SAN ANGELO TX
659 PM CDT TUE APR 26 2016

.AVIATION...
/00Z TAFS/

A strong to severe QLCS is moving east across the Big Country,
with the trailing portion across eastern Coke County. Other
scattered showers and thunderstorms are developing north of Ozona
and just west of San Angelo. The KABI ASOS recorded a 55 knot
wind gust at 644 pm. The QLCS will continue moving east through
the rest of the Big Country through late evening. Other storms
could develop further and strengthen near and southwest of San
Angelo. Addition thunderstorm development could occur into the
night farther east and south across west central Texas. Outside
of convective activity, VFR conditions are expected. All
convection should be out of west central Texas by 3 AM. Generally
clear skies are expected during the day Wednesday with west winds
10-15 knots.

&&

.PREV DISCUSSION... /issued 343 PM CDT TUE APR 26 2016/

SHORT TERM...
(Tonight)

..Large Hail and Damaging Winds and Tornadoes This Evening...

A dryline and strong upper dynamics will combine to continue
thunderstorms this evening. With surface based CAPE values around
4000 J/Kg across many of our eastern counties this afternoon, any
thunderstorms which develop will rapidly intensify. The dryline this
afternoon extends just west of a line from near Ozona to Sweetwater.
Thunderstorms have developed along and near this dryline and will
move into our western counties within an hour. Movement will be
toward the northeast. Based on all indicators, the greatest tornado
threat lies mainly along and northeast of a line from Haskell, to
Abilene, to Coleman, to Brownwood. In addition, very large hail is
possible northeast of this line. We have issued Tornado watch number
109, which continues until midnight CDT tonight, and includes those
counties lying along and east or northeast of a line from Haskell,
to Roby, to San Angelo, to San Saba. Later tonight, a Pacific cold
front will push from west to east across West Central Texas and
bring another round of thunderstorms. As this front moves across
West Central Texas, thunderstorms will form a line, and this line
will extend from north to south across most of West Central Texas.

(Wednesday)

..Dry and Cooler...

The Pacific front will quickly push convection east of West Central
Texas and bring drier air, along with slightly cooler temperatures.
High tomorrow will be mainly in the mid to upper 80s. winds will be
mainly from the west in the 10 to 15 mph range.

LONG TERM...
(Wednesday night through Tuesday)

Generally dry conditions are expected on Thursday ahead of the next
approaching upper level shortwave trough. High temperatures Thursday
afternoon are forecast to be in the upper 80s to near 90. Rain
chances will increase Thursday night across the area as the
aforementioned upper level trough moves closer and large scale lift
results in scattered showers and thunderstorms. A few strong to
severe thunderstorms are possible.

Friday afternoon, a Pacific front will move through West Central
Texas, with scattered showers and thunderstorms developing along and
ahead of this feature. This will result in a better chance of strong
to severe thunderstorms, especially across the eastern half of the
forecast area. In addition, locally heavy rainfall will be possible.
Highs on Friday will mainly be in the mid to upper 80s. Generally
dry conditions are expected this weekend, with highs mainly in the
upper 70s to mid 80s, and overnight lows in the 50s.

The next upper level trough will approach the Southern Plains early
next week. Differences continue in the exact timing and track of
this system, but a wetter/cooler pattern looks likely for the first
part of next week.

Daniels

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 55  85  57  88 /  40   0   0  10
San Angelo 	 52  88  55  90 /  20   0   0  10
Junction 	 53  88  52  88 /  60   5   0  20

&&

.SJT Watches/Warnings/Advisories...
None.
&&
Hazardous weather outlook, Apr 26, 3:52 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
352 PM CDT TUE APR 26 2016

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-272100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
352 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS THIS AFTERNOON AND EVENING WILL HAVE A VERY HIGH
POTENTIAL OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS.
TORNADOES ARE ANOTHER SIGNIFICANT THREAT...ESPECIALLY FOR
LOCATIONS ALONG AND NORTHEAST OF A LINE FROM HASKELL...TO
ABILENE...TO COLEMAN...TO BROWNWOOD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ACROSS WEST CENTRAL TEXAS THURSDAY
THROUGH FRIDAY NIGHT...LINGERING OVER THE NORTHWEST HILL COUNTRY
ON SATURDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE
ACROSS MUCH OF THE AREA THURSDAY AND FRIDAY. THE MAIN SEVERE
WEATHER HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

WE WILL NEED SPOTTERS THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Apr 26, 8:00 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
800 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0759 PM     HAIL             CHRISTOVAL              31.19N 100.50W
04/26/2016  E1.00 INCH       TOM GREEN          TX   TRAINED SPOTTER

            QUARTER SIZE HAIL WAS REPORTED

&&

EVENT NUMBER SJT1600085

19
Local storm report, Apr 26, 8:02 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
802 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TORNADO          HAMLIN                  32.88N 100.13W
04/26/2016                   JONES              TX   LAW ENFORCEMENT

&&

EVENT NUMBER SJT1600086

PM
Local storm report, Apr 26, 8:19 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
819 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             CROSS PLAINS            32.13N  99.17W
04/26/2016  E1.75 INCH       CALLAHAN           TX   TRAINED SPOTTER

            GOLFBALL SIZE HAIL WAS REPORTED

&&

EVENT NUMBER SJT1600087

19
Local storm report, Apr 26, 8:25 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
825 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     HAIL             17 N COLEMAN            32.07N  99.43W
04/26/2016  E0.88 INCH       COLEMAN            TX   COCORAHS

            NICKEL SIZE HAIL WAS REPORTED

&&

EVENT NUMBER SJT1600088

19
Special weather statement, Apr 26, 8:31 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
831 PM CDT TUE APR 26 2016

TXZ066-072-073-270215-
CONCHO TX-RUNNELS TX-TOM GREEN TX-
831 PM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TOM GREEN AND
SOUTHWESTERN RUNNELS COUNTIES UNTIL 915 PM CDT...

AT 830 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MILES...OR 15
MILES NORTHEAST OF SAN ANGELO...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MILES AROUND 840 PM CDT.
  LOWAKE AROUND 850 PM CDT.
  ROWENA AROUND 855 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE US-83 NEAR THE CONCHO-
RUNNELS COUNTY LINE...HARRIET AND BALLINGER LAKE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR WEST CENTRAL
TEXAS.

LAT...LON 3164 10034 3170 10026 3169 10024 3171 10024
      3184 10005 3160 9981 3149 10033
TIME...MOT...LOC 0130Z 259DEG 26KT 3157 10024
Local storm report, Apr 26, 9:12 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
912 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             3 W LAKE BROWNWOOD      31.82N  99.15W
04/26/2016  E0.88 INCH       BROWN              TX   AMATEUR RADIO

            NICKEL SIZE HAIL WAS REPORTED

&&

EVENT NUMBER SJT1600089

19

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:03 PM CDTSpecial Weather StatementSJTRunnels42 min
Apr 26, 7:03 PM CDTSevere Thunderstorm WarningSJTShackelford42 min
Apr 26, 7:08 PM CDTSevere Thunderstorm WarningSJTCallahan, Coke, Coleman, Runnels, Taylor52 min
Apr 26, 7:40 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman35 min
Apr 26, 7:50 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher40 min
Apr 26, 7:51 PM CDTSevere Thunderstorm WarningSJTTom Green39 min
Apr 26, 7:59 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Runnels, Taylor46 min
Apr 26, 8:12 PM CDTSevere Thunderstorm WarningSJTBrown, Callahan, Coleman48 min
Apr 26, 8:24 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green51 min
Apr 26, 8:31 PM CDTSpecial Weather StatementSJTRunnels44 min
Apr 26, 8:41 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman49 min
Apr 26, 8:43 PM CDTSevere Thunderstorm WarningSJTSchleicher47 min
Apr 26, 8:58 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels32 min
Apr 26, 9:03 PM CDTSevere Thunderstorm WarningSJTConcho42 min
Apr 26, 9:07 PM CDTSevere Thunderstorm WarningSJTBrown53 min
Apr 26, 9:15 PM CDTSevere Thunderstorm WarningSJTConcho, Menard, Schleicher45 min
Apr 26, 9:47 PM CDTSpecial Weather StatementSJTMcCulloch43 min
Apr 26, 9:50 PM CDTSevere Thunderstorm WarningSJTMcCulloch, Menard25 min
Apr 26, 9:59 PM CDTSevere Thunderstorm WarningSJTBrown, Coleman31 min
Apr 26, 10:18 PM CDTSpecial Weather StatementSJTMcCulloch57 min
Apr 26, 10:26 PM CDTSpecial Weather StatementSJTBrown49 min
Apr 26, 10:31 PM CDTSpecial Weather StatementSJTSutton44 min
Apr 26, 10:41 PM CDTSpecial Weather StatementSJTSchleicher34 min
Apr 26, 11:07 PM CDTSevere Thunderstorm WarningSJTCrockett, Schleicher, Sutton53 min
Apr 26, 11:34 PM CDTSpecial Weather StatementSJTSan Saba26 min
Apr 26, 11:39 PM CDTSpecial Weather StatementSJTMenard51 min
Apr 26, 11:48 PM CDTSevere Thunderstorm WarningSJTKimble, Menard, Schleicher, Sutton42 min
Apr 27, 12:00 AM CDTSpecial Weather StatementSJTSutton45 min
Apr 27, 12:13 AM CDTSevere Thunderstorm WarningSJTKimble, Mason, Menard62 min
Apr 27, 12:39 AM CDTSpecial Weather StatementSJTSan Saba51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.